Is just stopping Levo dangerous?

I want to transfer over to T3 and I have loads of FT4 flying round my body 29.1 Have read Paul Robinsons book Recovering with T3 and feel it is best to get rid of the T4 in me as it has not helped me much! But I do have concerns and wonder how safe it is to just stop! I have been on 125mcg Levo for over 2 months and before that on 150mcg.

2 Replies

  • Provided you start with a small dose of T3 fairly soon after stopping, you should be ok. T4 has quite a long half-life so it's not like your body will go from having a lot to suddenly having none. You could always reduce your T4 dose to 50mcg to start with an then start a low dose of T3, say 10mcg, after a few days if you are concerned about just stopping the T4.

    I'm not a doctor though, but I shouldn't imagine stopping will be dangerous unless you don't start replacing the T4 with something once your levels start dropping.

    I hope that helps

    Carolyn x

  • Thank you so much Carolyn. X

You may also like...